# SDR USAA2014051300004

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 2,918 hours, 1,280 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Smoke Detetcor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE LAVATORY DETECTOR INOPERATIVE.  FOUND LAVATORY L SMOKE DETECTOR FILTER CLOGGED, CLEANED FILTER.  TROUBLE SHOT SYS IAW TSM 26-17-00-810-815A. SYSTEM OPERATIONS CHECKED GOOD IAW AMM 26-17-00-710-001A.
